# SDR FDEA201707092109

- Difficulty date: July 9, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: NAC604463
- Condition: Cracked
- Location: Bs 595 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 595 BULKHEAD TEE CAP VERTICAL LEG AT LONGERON 39L HAS A 2.0 INCH CRACK EXTENDING INTO RADIUS.  REPAIRED THE TEE CAP IAW EA 8-5210-T0334290 PT.1/PT.2.
